# SDR EISA99054

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 5910159501
- Condition: Out Of Position
- Location: Emer Exit Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE DUE TO FORWARD RIGHT OVERWING EMERGENCY DOOR NOT BEING SEATED.  AIR TURN BACK.  REMOVED AND REPOSITIONED DOOR SEAL PROPERLY.  OPS CHECK OK IAW 77-52-20. (M)
